Deformations of G p and GL 2 ( p ) representations
Représentations p-adiques de groupes p-adiques II : Représentations de 𝐆𝐋 2 (𝐐 p ) et (φ,Γ)-modules, Astérisque, no. 330 (2010), p. 511-528
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2010__330__511_0,
     author = {Kisin, Mark},
     title = {Deformations of $G\_{\mathbb{Q}\_p}$ and $GL\_2 (\mathbb{Q}\_p)$ representations},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques II : Repr\'esentations de $\mathbf{GL}\_2 (\mathbf{Q}\_p)$ et $(\varphi, \Gamma)$-modules},
     editor = {Berger, Laurent and Breuil, Christophe and Colmez, Pierre},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {330},
     year = {2010},
     pages = {511-528},
     zbl = {1233.11126},
     language = {en},
     url = {http://www.numdam.org/item/AST_2010__330__511_0}
}
Kisin, Mark. Deformations of $G_{\mathbb{Q}_p}$ and $GL_2 (\mathbb{Q}_p)$ representations, in Représentations $p$-adiques de groupes $p$-adiques II : Représentations de $\mathbf{GL}_2 (\mathbf{Q}_p)$ et $(\varphi, \Gamma)$-modules, Astérisque, no. 330 (2010), pp. 511-528. http://www.numdam.org/item/AST_2010__330__511_0/

[1] J. Bellaïche & G. Chenevier - "Families of Galois representations and higher rank Selmer groups", 324 (2009). | MR 2656025 | Zbl 1192.11035

[2] L. Berger - "Représentations p-adiques et équations différentielles", Invent. Math. 148 (2002), p. 219-284. | MR 1906150 | Zbl 1113.14016

[3] L. Berger, "Représentations modulaires de GL 2 (𝐐 p ) et représentations galoisiennes de dimension 2", this volume. | Numdam | Zbl 1233.11060

[4] L. Berger & C. Breuil - "Sur quelques représentations potentiellement cristallines de GL 2 (𝐐 p )", this volume. | Numdam | Zbl 1243.11063

[5] G. Böckle - "On the density of modular points in universal deformation spaces", Amer. J. Math. 123 (2001), p. 985-1007. | Article | MR 1854117 | Zbl 0984.11025

[6] C. Breuil & M. Emerton - "Représentations p-adiques ordinaires de GL 2 (𝐐 p ) et compatibilité local-global", Astérisque 331 (2010), p. 255-315. | Numdam | MR 2667890 | Zbl 1251.11043

[7] R. Coleman & B. Mazur - "The eigencurve", in Galois representations in arithmetic algebraic geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge Univ. Press, 1998, p. 1-113. | MR 1696469 | Zbl 0932.11030

[8] P. Colmez - "Représentations triangulines de dimension 2", Astérisque 319 (2008), p. 213-258. | Numdam | MR 2493219 | Zbl 1168.11022

[9] P. Colmez, "Représentations de GL 2 (𝐐 p ) et (φ,Γ)-modules", this volume. | Numdam | Zbl 1218.11107

[10] F. Q. Gouvêa & B. Mazur - "On the density of modular representations", in Computational perspectives on number theory (Chicago, IL, 1995), AMS/IP Stud. Adv. Math., vol. 7, Amer. Math. Soc., 1998, p. 127-142. | Article | MR 1486834 | Zbl 1134.11324

[11] A. J. De Jong - "Crystalline Dieudonné module theory via formal and rigid geometry", Publ. Math. I.H.É.S. 82 (1995), p. 5-96. | Article | Numdam | Numdam | MR 1383213 | Zbl 0864.14009

[12] M. Kisin - "Overconvergent modular forms and the Fontaine-Mazur conjecture", Invent Math. 153 (2003), p. 373-454. | Article | MR 1992017 | Zbl 1045.11029

[13] M. Kisin, "Potentially semi-stable deformation rings", J. Amer. Math. Soc. 21 (2008), p. 513-546. | Article | MR 2373358 | Zbl 1205.11060

[14] M. Kisin, "The Fontaine-Mazur conjecture for GL 2 ", J. Amer. Math. Soc. 22 (2009), p. 641-690. | Article | MR 2505297 | Zbl 1251.11045

[15] M. Kisin, "Moduli of finite flat group schemes and modularity", Ann. Math. 170 (2009), p. 1085-1180. | Article | MR 2600871 | Zbl 1201.14034

[16] H. Matsumura - Commutative algebra, second ed., Mathematics Lecture Note Series, vol. 56, Benjamin/Cummings Publishing Co., Inc., Reading, Mass., 1980. | MR 575344 | Zbl 0441.13001

[17] B. Mazur - "Deforming Galois representations", in Galois groups over 𝐐 (Berkeley, CA, 1987), Math. Sci. Res. Inst. Publ., vol. 16, Springer, 1989, p. 385-437. | Article | MR 1012172 | Zbl 0714.11076

[18] V. Paskunas - "Extensions for supersinsgular representations of GL 2 (𝐐 p )", Astérisque 331 (2010), p. 317-353. | Numdam | MR 2667891 | Zbl 1204.22013